淡江大學機構典藏:Item 987654321/80649
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 55184/89457 (62%)
造访人次 : 10666331      在线人数 : 23
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻


    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/80649


    题名: Scalar Spheroidal Harmonics in Five Dimensional Kerr-(A)dS
    作者: Cho, Hing-tong;Alan S. Cornell;Jason Doukas;Wade Naylor
    贡献者: 淡江大學物理學系
    日期: 2012-08
    上传时间: 2013-02-25 12:21:31 (UTC+8)
    出版者: Tokyo: Institute of Pure and Applied Physics
    摘要: We rewrite expressions for a general five dimensional metric on a Kerr-(A)dS black hole background, based on the derivation given be Chen, Lü and Pope [W. Chen, H. Lu and C. N. Pope, Class. Quantum Grav. 23 (2006), 5323, hep-th/0604125]. The Klein-Gordon equation is explicitly separated using this form and we show that the angular part of the wave equation leads to just one spheroidal wave equation. We then present results for the perturbative expansion of the angular eigenvalue in powers of the rotation parameters up to 6th order and compare numerically with the continued fraction method.
    關聯: Progress of Theoretical Physics 128(2), pp.227-241
    DOI: 10.1143/PTP.128.227
    显示于类别:[物理學系暨研究所] 期刊論文

    文件中的档案:

    档案 描述 大小格式浏览次数
    index.html0KbHTML178检视/开启
    PTP-128-227.pdf221KbAdobe PDF430检视/开启

    在機構典藏中所有的数据项都受到原著作权保护.

    TAIR相关文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回馈